International Journal of Modern Nonlinear Theory and Application

International Journal of Modern Nonlinear Theory and Application

ISSN Print: 2167-9479
ISSN Online: 2167-9487
www.scirp.org/journal/ijmnta
E-mail: ijmnta@scirp.org
Citations    
"Fixed Point Theorems of Hegedus Contraction Mapping in Some Types of Distance Spaces"
written by M. A. Ahmed, F. M. Zeyada, G. F. Hassan,
published by International Journal of Modern Nonlinear Theory and Application, Vol.1 No.3, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top